# SDR REXA2020020540174

- Difficulty date: January 24, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430324
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED RIVET HOLE FOUND AT THE INBOARD LEADING EDGE OF INBD FLAP VANE PANEL OUTBD OF ACCESS PANEL 584ET.
REMOVED TAPE. REMOVED AND REPLACED DAMAGED BUTT STRAP P/N 601R14303-24 IAW CRJ 200 SRM 51-42-06 AND 51-41-02. WVAC STAMP EMP # 722 MTC
